# SDR SWAA2022053100811

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8127Y10
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....R/H AFT CARGO COMPARTMENT FLOOR @ STA 847 - STA 867 STR 25R WL 160 AFT WEB HAS CORROSION. (18-050) / [01] REMOVED CORROSION AT R/H AFT CARGO COMPARTMENT FLOOR STA 847-STA 867 STR25R WL 160 AFT SHIELD AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION OUT OF LIMITS AS PER REF B737 SRM 53-00-53-1A-2;[02] VERIFIED 1;[03] RECEIVED AFT CARGO AFT SHIELD PLATE P/N 146A8127Y10; NEW SHIELD TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004FJTU; STEP 35;[04] VERIFIED STEP #3 ( SHIELD INSTALLATION)
